MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE; GAS CONTROL UNIT

SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE; GAS CONTROL UNIT
Model Number QVM4-D-HM
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part had no visible defects.The event logs confirmed reported failure mode that the mass flow controlller (mfc) failed to boot.Upon further investigation, it was found that there was a communication error initiated through electrostatic discharge.The component was removed and replaced.
 
Event or Problem Description
Perfusionist reported that that they were unable to change the value for sweep.We consider the loss of ability to control gas management to be reportable, despite no harm to the patient involved.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key20804291
Report Number3006073153-2024-00104
Device Sequence Number9941306
Product Code DTX
UDI-Device Identifier05060434422859
UDI-Public05060434422859
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM4-D-HM
Device Catalogue Number51-000109-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown